# SDR SIMA20130322004

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 7,115 hours, 4,563 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3743 THE CREW REPORTED THAT UPON DESCENT THEY RECEIVED AN EICAS I/B SPOILERON AND I/B FLT SPOILERS FAULT MESSAGE.  THE CREW COMPLIED WITH AOM VOL 1 PROCDURES, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  I/B SPOILERON AND I/B FLT SPOILERS CAUTION RESET PER CRJ AOM VOLUME 1 RESET PROCEDURES PAGE 130.6.  THE AIRCRAFT WAS RETURNED TO SERVICE.
